MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501520
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Deformity/ Disfigurement (2360); Prolapse (2475)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified the patient was implanted with restorelle y.The device failed, having eroded into the vaginal wall.Patient underwent subsequent surgery to remove the device on (b)(6) 2023.The mesh had folded over on itself and formed a wad.Removing the mesh required the surgeon to also remove patient's right fallopian tube and right ovary.Patient suffered a complete anterior vaginal prolapse due to mesh removal surgery.On (b)(6) 2023, patient underwent another surgery to correct the vaginal prolapse.
 
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, non-conformances and capas could not be completed.B3: estimated date.
 
Event or Problem Description
Additional information was reported to coloplast, though not verified.Following the implant of restorelle y, the patient had progressively worsening pain related to the vaginal mesh and the removal of the mesh in (b)(6) 2023 was difficult.Following the removal, it was documented that the patient had recurrent grade 4 cystocele, recurrent grade 2 rectocele and complete anterior vaginal prolapse.The patient underwent anterior and posterior colporrhaphy, vaginal epithelium trimming, rectal examination and cystoscopy in (b)(6) 2023.
 
Additional Manufacturer Narrative
Correction: h11.Lot review.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.This complaint was investigated to the extent information was provided to coloplast.Due to the nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20055335
Report Number2125050-2024-01275
Device Sequence Number7977951
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public5708932528108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2023
Device Catalogue Number501520
Device Lot Number7570226_5015202400
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexUnknown